Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ext à la Yoneda without the Schanuel lemma


Author: Rudolf Fritsch
Journal: Proc. Amer. Math. Soc. 57 (1976), 39-42
MSC: Primary 18G15
DOI: https://doi.org/10.1090/S0002-9939-1976-0480701-6
MathSciNet review: 0480701
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By means of a more precise treatment of the congruence relation between $ n$-extensions we show that it is possible to avoid the Schanuel Lemma for proving some results on the functors Ext.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18G15

Retrieve articles in all journals with MSC: 18G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0480701-6
Keywords: $ n$-extension, congruence, morphism with fixed ends
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society